MAUDE Adverse Event Report: OWEN MUMFORD LIMITED KROGER PEN NEEDLES

OWEN MUMFORD LIMITED KROGER PEN NEEDLES
Model Number AN 3590KRO
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
Patient was taking insulin lispro kwikpen injection before meal and the insulin stopped after only 5 units.When she removed the pen from her stomach where injecting she noticed the needle was missing.Her son took a pair of tweezers and removed the needle from her skin.No treatment was necessary.

Brand Name
KROGER PEN NEEDLES
Common Device Name
PEN NEEDLES
Manufacturer (Section D)
OWEN MUMFORD LIMITED
brook hill
woodstock, oxfordshire OX20 1TU
UK  OX20 1TU
MDR Report Key18961608
Report Number1058602-2024-00002
Device Sequence Number7084807
Product Code FMI
UDI-Device Identifier00041260007774
UDI-Public00041260007774
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/22/2024
Report Date (Section F) 03/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberAN 3590KRO
Device Lot Number22V1001.D203
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/12/2024
Device Age17 MO
Event Location Home
Date Report to Manufacturer03/22/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/22/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR
Patient SexFemale
Patient Weight200 KG
Date Report Sent to FDA03/22/2024